# SDR TWAA0105911

- Difficulty date: March 23, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N928TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48012
- Aircraft time: 47,071 hours, 39,654 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT AT THE AFT LT LAVATORY, CORROSION WAS FOUND ON THE AFT PRESSURE BULKHEAD, STA 1338 FROM CUSP TO LONGERON 21L.  REMOVED CORROSION.  INSTALLED REPAIR DOUBLERS ON AFT PRESSURE BULKHEAD PER ARA 17570, PAGE 1 AND 2.
